# SDR ASAA2023062843783

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,569 hours, 1,640 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MTC 31-005-00 FOUND SMT MESSAGE ENG 1 EEC C2 UNDER LATCHED MESSAGE ERASE. GROUNDED - YES. C/W IFIM TASK G73-10-00-810-803. LATCHED MESSAGE ENG 1 EEC C2 ERASED AND DID NOT REAPPEAR.
